# SDR SWAA2019121629640

- Difficulty date: December 5, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CRACKED BETWEEN BS. 747 TO BS. 767, BETWEEN STR. 25L TO STR. 26L. / R&R INTERCOSTAL IAW SRM AND DWG.
